# SDR SWIA202164235

- Difficulty date: December 2, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED ON THE RH LOWER WING PLANK AROUND THE CIRCUMFERENCE OF THE LAND FOR ACCESS PANEL 650BB 100% FULL SCREEN HEIGHT FAILING NDT.   (C CHECK RO 2-11-2022)   REPAIRED CORROSION ON RH LOWER WING PLANK AROUND THE CIRCUMFERENCE TO INCLUDE IN THE CRITICAL ZONE FOR PANEL 650BB IAW BOMBARDIER REO 601R-57-21-030 REV L DATED 2014-02-05 NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
